# SDR OMKR200600003

- Difficulty date: May 10, 2006
- Submitted: May 11, 2006
- Operation: General aviation
- Aircraft: N686TA
- Make and model: Beech 400A
- Aircraft serial: 686TA
- Aircraft time: 4,162 hours, 3,458 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Part number: 45A21104641
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ROLLER RIB SUPPORT.
